MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO DL 4F 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO DL 4F 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that on march 10th, while placing a picc, when the inserter was ready to peel-away the microintroducer, it did not peel away completely, necessitating the use of sterile scissors to completely remove the introducer from the picc catheter.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty breaking the pull tabs on the microintroducer sheath was confirmed but the cause is unknown.Two photographs of the implicated microintroducer sheath were returned for evaluation.The catheter was still partially inlaid within the microintroducer sheath.The pull tabs on the microintroducer sheath had been separated and the sheath had been partially peeled.However, it appeared that the orange tab material did not break cleanly along the pull tab score lines.Some of the visible break edges appeared jagged and irregular instead of straight.A portion of the tab material did not break with the correct pull tab but rather stayed attached to the adjacent pull tab, leaving a small ring of orange material around the catheter.The exact cause of the imperfect break in the handle is unknown.A review of the manufacture quality and inspection records for the implicated product batch indicated no issues potentially related to product manufacture, assembly, and packaging.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported by customer that on (b)(6) while placing a picc, when the inserter was ready to peel-away the microintroducer, it did not peel away completely, necessitating the use of sterile scissors to completely remove the introducer from the picc catheter.No other information was provided.Additional information 05/04/2024: it was reported successful picc insertion once microintroducer was properly removed.No patient impact.

Brand Name
POWERPICC PROVENA SOLO DL 4F 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19040875
Report Number3006260740-2024-01455
Device Sequence Number12879692
Product Code LJS
UDI-Device Identifier00801741222511
UDI-Public(01)00801741222511
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberN/A
Device Catalogue NumberCK000610A
Device Lot NumberREHX0459
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown